# SDR MASA200601353

- Difficulty date: May 17, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N17337
- Make and model: Cndair CL6002B19
- Aircraft serial: 7337
- Aircraft time: 17,755 hours, 13,968 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6459 LAS - PAX DOOR DIFFICULT TO OPEN.  MX PERFORMED OP'S CHECK WITH NO DEFECTS NOTED.
